Sagent Pharmaceuticals, voluntarily recalled certain lots of their Atracurium Besylate Injection because of FDA observations related to aseptic and GMP practices at the manufacturer’s site potentially impacting product sterility, according to the FDA.
The recalled products include two lots of Atracurium Besylate Injection, USP, 50mg/5mL single-dose vials (NDC 25021-659-05) and four lots of Atracurium Besylate Injection, USP, 100mg/10mL multi-dose vials (NDC 25021-672-10).
Sagent has transferred the manufacture of this product to its own facility and this product manufactured at the Sagent facility will not be impacted by the recall.
The company is not aware of any adverse patient events resulting from the use of the subject product lots.
The lot numbers being recalled are VATA012, VATA015 (50mg/5mL) and VATB012, VATB013, VATB014, VATB017 (100mg/10mL) which were distributed to hospitals, wholesalers and distributors nationwide from February 2014 through February 2015.
Atracurium Besylate Injection, USP, 50mg/5mL and 100mg/10mL is indicated, as an adjunct to general anesthesia, to facilitate endotracheal intubation and to provide skeletal muscle relaxation during surgery or mechanical ventilation, and is supplied in single-dose and multi-dose vials.